Symptoms of Tranxene withdrawal can occur if the drug is stopped too quickly. Common ones include panic attacks, seizures, dizziness, rapid heartbeat, and personality changes. To prevent this, your healthcare provider will gradually wean you off the drug. However, even if you have been abusing the drug, you should ask your healthcare provider for help in avoiding Tranxene withdrawal since the symptoms are so serious.
Tranxene Withdrawal: An IntroductionTranxene® (clorazepate dipotassium) is a prescription medication approved to treat seizures, anxiety, and alcohol withdrawal. It is part of a group of medications known as benzodiazepines. Because Tranxene can cause psychological and physical dependence, you should not stop taking it suddenly.
Symptoms of Tranxene WithdrawalSymptoms of Tranxene withdrawal can include, but are not limited to:
- Panic attacks
- Personality changes
- Sensitivity to sound or light
- Numbness or tingling
- Nausea, vomiting, or diarrhea
- Rapid heartbeat (tachycardia)
- Heart palpitations
- Memory loss
- Restlessness or irritability
Limiting Tranxene WithdrawalTo avoid severe withdrawal symptoms, your healthcare provider may decide to wean you off Tranxene slowly, especially if you have been taking it for a long period of time (or at a high dosage). Be sure to talk with your healthcare provider before stopping the drug. Also, let your healthcare provider know if you notice any bothersome symptoms after stopping it. Do not be afraid to ask your healthcare provider for help with Tranxene withdrawal, even if you have been abusing the medication (see Tranxene Addiction) or taking it without a prescription. Tranxene withdrawal can be dangerous.